I'm experiencing a decline in the effectiveness of my baclofen pump. The pump itself is working and the catheter appears to be in place and working also. In the last few weeks my spacticity and pain has increased significantly. I'm also experiencing a lot of menopause symptoms. In lieu of any other confirmed reason for this change I'm wondering if the hormone changes could be the culprit. Has anyone experienced a similar situation?
It's unfortunate that no one who has used baclofen has replied. I don't think hormonal changes will decrease the effectiveness of baclofen.
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2011 • 4 answers
Posted 23 Oct 2013 • 1 answer
Posted 21 Nov 2013 • 4 answers
Posted 13 Sep 2015 • 1 answer
Posted 27 Feb 2017 • 2 answers